Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 4, Pages 199-223
http://dx.doi.org/10.1155/S0161171201005282

Induced dusty flow due to normal oscillation of wavy wall

1Department of Mathematics, Shanmugha College of Engineering, Thirumalaisamudram, Thanjavur, Tamil Nadu 613402, India
2Department of Mathematics, A. C College of Technology, Karaikudai, Tamil Nadu, India

Received 22 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Kannan and V. Ramamurthy, “Induced dusty flow due to normal oscillation of wavy wall,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 4, pp. 199-223, 2001. https://doi.org/10.1155/S0161171201005282.